# SDR AT0500007

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1 ABC AND 28 ABC O2 MASKS DROPPED ON CLIMBOUT.  PRSSURIZATION REMAINS NORMAL, O2 GENERATORS DID NOT FIRE.  BOTH SEAT ROWS ARE BLOCKED AND NOT USABLE.  PERFORMED A MANUAL DROP OF ALL PAX O2 MASKS AND OPS CHECKED NORMAL.  T/S PSU WIRING TO PSU SWITCH MODULES AND ALL CHECKED GOOD.  ITEM REMAINS ON MEL.
